Am i allergic to flexeril, benadryl, and most PM drugs?
Am i allergic to flexeril, benadryl, and most PM drugs? I have scoliosis, a bulged disc, and very mild arthritis in my back, but the pain can get to be unbearable. my muscles are so tight and knotted that it can leave me in tears (20 year old male). i have been taking flexeril for a year, and i have only used two bottles (60 10mg tablets) however, when i took one two nights ago, i began to shake and get very cold. following that immediately was immense pain in my chest, and extreme pressure going against my breathing. it was all night long until i could breath normally, i was so light headed from panting that it made me nauseous. my lungs felt bruised and three days later they are finally getting better. i also went numb in my hands, feet, arms, calf's, and i had pain shoot down my arm once or twice. im terrified to ever take it again, it was extremely painful and scary. When i take any type of pm medication to help me sleep (because i cant due to the pain and discomfort) it wires me, and causes me to become jittery, so jittery i feel like ants are under my skin. is this also an allergic reaction? It does not happen with anything else but flexeril, or pm medication. i have Kaiser, they have never cared to look into my problems, even though i come in almost once a month, they just send me out saying i need to posture up, and go buy an inversion table (would love to, cant afford it) obviously i need serious help. can you help me with the right answers? what should i do??? what medication should i ask my doctor about?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.